Robert P. Langlands

Beyond endoscopy

Author: 
Robert P. Langlands
Last Name: 
Langlands
Journal
Journal: 

Shalika volume, Johns Hopkins University Press

Year: 
2004
Type: 
article
Keywords: 
Beyond Endoscopy
MathReview: 
2058622

Author's comments: This paper has appeared in the Shalika volume, published by the Johns Hopkins University Press. The published paper is not exactly the same as that here because the text was modified by the Press, apparently for reasons of economy. Among other things footnotes were removed and this required somewhat brutal measures. The version in this collection is the preferred version.

School of Mathematics: 

Un nouveau point de repère dans la theorie des formes automorphes

Author: 
Robert P. Langlands
Last Name: 
Langlands
Journal
Journal: 

Canad. Math Bulletin

Volume: 
50
Year: 
2007
Pages: 
243-267
Type: 
article
Keywords: 
Beyond Endoscopy

Author's comments: This paper is quite informal and I could not immediately reflect on the suggestions it contains. I am grateful to Freydoon Shahidi for suggesting that as an interim measure I write the paper for submission to the Canadian Mathematical Bulletin, where it appeared in volume 50 (2007).

School of Mathematics: 

Pages